MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 9 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 9 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-908
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has large voids in both the femur and tibia.The surgeon is suspicious of osteolysis.Poly looks like oxidation has taken effect, pimples and divots everywhere in poly.Surgeon is requesting response and review.Doi: (b)(6) 2017, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination, however review of the provided photos confirmed the reported event.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 9 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11038657
Report Number1818910-2020-27253
Device Sequence Number1086873
Product Code JWH
UDI-Device Identifier10603295050513
UDI-Public10603295050513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-40-908
Device Catalogue Number151640908
Device Lot Number591334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR